# SDR SWAA2014042127216

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 23,315 hours, 13,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AFT ENTRY EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST.  R & R BATTERIES IAW AMM.
